# SDR FDEA201006021776

- Difficulty date: June 2, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 54,416 hours, 19,908 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 114N407617
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 2 SLAT COVE PANEL CORRODED AT OSS 605.3.  REMOVED CORROSION FROM COVE PANEL IAW SRM 51-10-02. BLENDED AREA L=3.5" W=1.0" D=.011, ORIG. MAT .050 REMAINING .039" OUT OF LIMITS IAW 57-43-01 DET VI. FABRICATED COVE PANEL ON TRAVELER NR T10/837838.  MINOR REPAIR.
